I decided on my own to try to cut back on the many medications I have been taking to cut costs. I was able to successfully remove a couple of them with no noticeable effects. Then I decided to cut out the Baclofen which I was taking 20mg 3 times a day.
I had been told that it takes several days for this medicine to get into the system. However, it took only one day for it to apparently leave my system.
The next morning I awoke to the strange feeling of spasms in both legs, both high and low. It felt strangely like worms crawling under the skin
, or maybe an alien baby trying to get out
It was weird, and very noticeable. I immediately returned to my former dose.
When I told my Neurologist, she was horrified, and said you can not do that
. You cannot just stop taking a drug like that, it might kill you because of the withdrawal. Whatever made you do that? Do not ever do that again. Believe me I won't.
Just wanted you to know, consult your Doctor
before experimenting with dosage adjustments, it can be very dangerous if not deadly.